# SDR 95ZZZW737

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 978
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING C-CHECK, FOUND .375 INCH CRACK AT TOP PYLON ATTACH ANGLE, STATION 978, LEFT PYLON.  REPAIRED PER SRM 54-04, FIGURE 10, SHEET 2.
